MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SPINE INSTRUMENTS; TAP Ø4.5 AGGRESSIVE REINFORCED UNDERSIZED

MEDACTA INTERNATIONAL SA SPINE INSTRUMENTS; TAP Ø4.5 AGGRESSIVE REINFORCED UNDERSIZED
Model Number 03.51.10.8500
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
The tip of the d 4.5 aggressive reinforced undersized tap fractured during use in highly sclerotic bone.The broken fragment was successfully located and removed, and the surgery was completed successfully without any reported patient harm.40-minute delay (180 min total surgery time).
 
Additional Manufacturer Narrative
Batch review performed on 22 may 2026 lot 2263917: (b)(4) items manufactured and released on 03-apr-2023.No anomalies found related to the problem.To date, no similar events have been reported on the same lot.Analysis performed by r&d manager: tip fracture likely occurred due to elevated torsional loads during tapping in highly sclerotic bone.Root cause: the reported issue may have occurred due to high torsional loading resulting from the combined factors of screw diameter, bone condition, and the specific conditions of the screw hole preparation, in combination with the inherent mechanical limits of the devices involved.The device history record review does not indicate any potentially related manufacturing issue.

Brand Name
SPINE INSTRUMENTS
Common Device Name
TAP Ø4.5 AGGRESSIVE REINFORCED UNDERSIZED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25528752
Report Number3005180920-2026-00571
Device Sequence Number13197597
Product Code LXH
UDI-Device Identifier07630345702272
UDI-Public07630345702272
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2023
Device Model Number03.51.10.8500
Device Lot Number2263917
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown